Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Power series with integral coefficients

Author: David G. Cantor
Journal: Bull. Amer. Math. Soc. 69 (1963), 362-366
MathSciNet review: 0151581
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. S. Cassels, An introduction to Diophantine approximation, Cambridge Tracts in Mathematics and Mathematical Physics, No. 45, Cambridge University Press, New York, 1957. MR 0087708 (19,396h)
  • 2. Christiane Chamfy, Fonctions méromorphes dans le cercle-unité et leurs séries de Taylor, Ann. Inst. Fourier. Grenoble 8 (1958), 211–262 (French). MR 0107710 (21 #6433)
  • 3. O. Frostman, Über die defecten Werte einer meromorphen Funktion, 8 Congr. Math. Scand., Stockholm, 1934.
  • 4. Rolf Nevanlinna, Eindeutige analytische Funktionen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd XLVI, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1953 (German). 2te Aufl. MR 0057330 (15,208c)
  • 5. R. Salem, Power series with integral coefficients, Duke Math. J. 12 (1945), 153–172. MR 0011720 (6,206b)

Additional Information

PII: S 0002-9904(1963)10923-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia